EconPapers    
Economics at your fingertips  
 

A Note on Two Theorems of C. Dong and J. Wang Concerning Combinatorial Identities

Arnold R. Kräuter

Modern Applied Science, 2008, vol. 2, issue 5, 50

Abstract: In a recent paper C. Dong and J. Wang rederived three classical combinatorial identities by applying a special Vandermonde determinant. Two of their results, however, turn out to be incorrectly stated. This note presents counterexamples along with revised versions of the results mentioned.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2203/2057 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2203 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:5:p:50

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:5:p:50